Translator Disclaimer
March 1993 Local existence and stability of multivalued solutions to determined analytic first-order systems on the plane
Marek Kossowski
Duke Math. J. 69(3): 635-661 (March 1993). DOI: 10.1215/S0012-7094-93-06926-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 3 • March 1993
Back to Top